92 0

Spatial decay bounds for the Forchheimer equations

Title
Spatial decay bounds for the Forchheimer equations
Author
송종철
Issue Date
2002-04
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, v. 40, issue. 9, page. 943-956
Abstract
This paper establishes exponential decay bounds for solutions of the Forchheimer equations in semi-infinite pipe flow through a porous medium when homogeneous initial and lateral surface boundary conditions are applied. We investigate the decay for zero net flow and for nonzero net flow separately. (C) 2002 Elsevier Science Ltd. All rights reserved.
URI
https://www.sciencedirect.com/science/article/pii/S0020722501001021?via%3Dihubhttps://repository.hanyang.ac.kr/handle/20.500.11754/157289
ISSN
0020-7225
DOI
10.1016/S0020-7225(01)00102-1
Appears in Collections:
COLLEGE OF SCIENCE AND CONVERGENCE TECHNOLOGY[E](과학기술융합대학) > APPLIED MATHEMATICS(응용수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE